# SDR R61A201406060723

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 15,639 hours, 12,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 170668804401
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR SCUFF PLATE ON FUSELAGE SIDE HAS SCREW HOLES CORRODED.  MX R & R LOWER CENTER FWD CARGO DOOR SEAL REST IAW SRM 51-41-01 REF CONTINUATION CARDS C1, C2 FOR WORK DETAILS FCBS 53-21-00-006, PN 170-668804-401 SEAL REST.
